Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 183257, 6 pages
http://dx.doi.org/10.1155/2014/183257
Research Article

Nonlinear Dynamical Analysis for the Cable Excited with Parametric and Forced Excitation

College of Civil Engineering and Architecture, Xiamen University of Technology, Xiamen, Fujian 361024, China

Received 10 April 2014; Revised 20 August 2014; Accepted 7 September 2014; Published 19 October 2014

Academic Editor: Ali R. Ashrafi

Copyright © 2014 C. Z. Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Z. Qian, C. P. Chen, and G. W. Zhou, “Nonlinear Dynamical Analysis for the Cable Excited with Parametric and Forced Excitation,” Journal of Applied Mathematics, vol. 2014, Article ID 183257, 6 pages, 2014. https://doi.org/10.1155/2014/183257.